Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 70, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Uniqueness theory of Hermite series
Walter Rudin.
Trans. Amer. Math. Soc. 70 (1951), 387-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0040467
The Wedderburn principal theorem for Jordan algebras
A. J. Penico.
Trans. Amer. Math. Soc. 70 (1951), 404-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041120
The coefficient problem for schlicht mappings of the exterior of the unit circle
G. Springer.
Trans. Amer. Math. Soc. 70 (1951), 421-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041935
The lines and planes connecting the points of a finite set
Th. Motzkin.
Trans. Amer. Math. Soc. 70 (1951), 451-464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041447
Boundary value problems for minimal surfaces with singularities at infinity
Lipman Bers.
Trans. Amer. Math. Soc. 70 (1951), 465-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0043337
Functions of exponential type in an angle and singularities of Taylor series
Shmuel Agmon.
Trans. Amer. Math. Soc. 70 (1951), 492-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041222
General representation theory of Jordan algebras
N. Jacobson.
Trans. Amer. Math. Soc. 70 (1951), 509-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041118
The regular representation of a restricted direct product of finite groups
F. I. Mautner.
Trans. Amer. Math. Soc. 70 (1951), 531-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0041855